# SDR REXA2016050600912

- Difficulty date: May 6, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 19,040 hours, 18,364 cycles
- Engine: Ge CF34*
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Condition: Chafed
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG UPPER FAN COWL RUB STRIP IS CHAFED.  R & R NR 1 ENG UPPER FAN COWL RUB STRIP IAW CMM 71-14-01.
